# SDR RAIA201903230001

- Difficulty date: March 23, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 41,247 hours, 25,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF FOR PACK 2 OVERHEAT WITH NOTICEABLE SMELL. AUTHORIZED PER MAINTENANCE CONTROL TO PERFORM MIP 1.76. NO FURTHER ACTION REQUIRED.
